Fatalities Associated with Ingestion of Diethylene Glycol-Contaminated Glycerin Used to Manufacture Acetaminophen Syrup - Haiti, November 1995-June 1996

R. Malebranche, C. Hecdivert, A. Lassegue, S. St. Victor, R. Derosena, K. Denerville, C. H. St. Amand, D. Severe, E. Compas, P. Cleophat, J. H. Buteau, D. Fabien, J. Colimon, R. I. Verdier, M. Cayemitte, M. F. Placide, J. Hospedales, M. Lewis, M. A. Diouf, S. GarciaR. Parekh, T. Bunchman, L. Racusen

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)649-650
Number of pages2
JournalMorbidity and Mortality Weekly Report
Volume45
Issue number30
StatePublished - Aug 2 1996
Externally publishedYes

ASJC Scopus subject areas

  • Social Sciences(all)

Cite this

Malebranche, R., Hecdivert, C., Lassegue, A., St. Victor, S., Derosena, R., Denerville, K., St. Amand, C. H., Severe, D., Compas, E., Cleophat, P., Buteau, J. H., Fabien, D., Colimon, J., Verdier, R. I., Cayemitte, M., Placide, M. F., Hospedales, J., Lewis, M., Diouf, M. A., ... Racusen, L. (1996). Fatalities Associated with Ingestion of Diethylene Glycol-Contaminated Glycerin Used to Manufacture Acetaminophen Syrup - Haiti, November 1995-June 1996. Morbidity and Mortality Weekly Report, 45(30), 649-650.